# SDR O2GA2017090780601

- Difficulty date: September 2, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech B300
- Aircraft serial: FL889
- Aircraft time: 2,780 hours, 2,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1013800961
- Part serial: 59852751
- Condition: Failed
- Location: Left
- Part time: 570 hours, 496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE PEDAL AND LEFT BRAKE FAILED WHEN OPERATED FROM COPILOTS SIDE. MAINTENANCE REPLACED THE LEFT INBOARD AND OUTBOARD BRAKE ASSEMBLIES WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
